# SDR A6WA2017022444810

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 31,770 hours, 30,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTED IN CABIN BETWEEN ROWS 8 & 9.
